# SDR UALA2013031901678

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 93,343 hours, 11,214 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT BAR DETACHED AFT OF 1L JUMPSEAT.  REFITTED.
